# SDR UALA2010072302637

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,684 hours, 20,339 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Part number: 340545
- Part serial: 5573
- Condition: Failed
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLATS INOP IN ALTERNATE, L/E SLATS DISAGREE EICAS MESSAGE.  TROUBLESHOT SYSTEM PER MM.  NEEDS BYPASS VALVE V10059.  VALVE REPLACED.  ACP OP TEST PER MM, CHECKS OKAY.  ACP'D OP TEST OF FLAP SLAT.  ALT DRIVE SYS PER JIC, OP CHECK OKAY.
